# SDR P5CA9601251

- Difficulty date: December 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851FT
- Make and model: Boeing 747122
- Aircraft serial: 19756
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Airspeed Ind
- Part number: A4321710103
- Condition: Inoperative
- Location: Rt Cockpit
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

FIRST OFFICER'S AIRSPEED INDICATOR READ ZERO WHILE CAPTAIN'S ASI INDICATED 100 KNOTS.  PERFORMED HIGH ENERGY STOP INSPECTION PER BAC MM 05-51-10 AND REPLACED FIRST OFFICER'S AIR SPEED INDICATOR PER BAC MM 34-13-05.
